# SDR DALA2024010500189

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 13,179 hours, 5,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3086 R3 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED R3 DOOR ASSIST CYL IAW A321 AMM 52-22-00. OK FOR SERVICE. (5036721)
